# SDR SWAA2020102826217

- Difficulty date: October 26, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,982 hours, 23,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR FLOOR EXIT SIGN COVER MISSING.  REPLACED FWD SERVICE DOOR FLOOR EXIT SIGN COVER, PER SIP.
